# SDR UPS96220539

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expansion Link
- Part number: 65224010502
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON EXPANSION LINK STA 740 TO 760 LBL 25 WL 208.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS PER SRM 53-10-1, REPAIRED EXPANSION LINK PER SRM 51-10-1, 51-30-2.
